National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 912946

Government Disclaimer on use of this data

History of Changes from the VAERS Wayback Machine

First Appeared on 1/22/2021

VAERS ID: 912946
VAERS Form:2
Age:42.0
Sex:Female
Location:Virginia
Vaccinated:2020-12-29
Onset:2020-12-29
Submitted:0000-00-00
Entered:2020-12-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EL0142 / 1 LA / IM

Administered by: Senior Living      Purchased by: ??
Symptoms: Anaphylactic reaction, Blood glucose, Hypertension, Lip swelling, Loss of consciousness, Speech disorder, Syncope

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations: Lightheadedness but no fainting
Other Medications: Unknown
Current Illness: Unknown
Preexisting Conditions: Diabetes
Allergies: No allergies
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up: After administration of vaccine at 1:00 pm, I looked up and saw patient had fainted in chair, that time was maybe around 1:01 pm. When I rushed over to her, she regained consciousness, noticed she was not able to speak well, nurses removed her mask and we noticed her lips were swollen and was having an anaphylactic reaction, I then administered one dose of Epi-pen at 1:04 pm and called 911. We took her BP but it was high due to the Epipen injection, we tested her blood sugar. When the EMT arrived, they took over and took her to the ER.


Changed on 5/7/2021

VAERS ID: 912946 Before After
VAERS Form:2
Age:42.0
Sex:Female
Location:Virginia
Vaccinated:2020-12-29
Onset:2020-12-29
Submitted:0000-00-00
Entered:2020-12-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EL0142 / 1 LA / IM

Administered by: Senior Living      Purchased by: ??
Symptoms: Anaphylactic reaction, Blood glucose, Hypertension, Lip swelling, Loss of consciousness, Speech disorder, Syncope

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations: Lightheadedness but no fainting
Other Medications: Unknown
Current Illness: Unknown
Preexisting Conditions: Diabetes
Allergies: No allergies allergies
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up: After administration of vaccine at 1:00 pm, I looked up and saw patient had fainted in chair, that time was maybe around 1:01 pm. When I rushed over to her, she regained consciousness, noticed she was not able to speak well, nurses removed her mask and we noticed her lips were swollen and was having an anaphylactic reaction, I then administered one dose of Epi-pen at 1:04 pm and called 911. We took her BP but it was high due to the Epipen injection, we tested her blood sugar. When the EMT arrived, they took over and took her to the ER.


Changed on 5/14/2021

VAERS ID: 912946 Before After
VAERS Form:2
Age:42.0
Sex:Female
Location:Virginia
Vaccinated:2020-12-29
Onset:2020-12-29
Submitted:0000-00-00
Entered:2020-12-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH EL0142 / 1 LA / IM

Administered by: Senior Living      Purchased by: ??
Symptoms: Anaphylactic reaction, Blood glucose, Hypertension, Lip swelling, Loss of consciousness, Speech disorder, Syncope

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations: Lightheadedness but no fainting
Other Medications: Unknown
Current Illness: Unknown
Preexisting Conditions: Diabetes
Allergies: No allergies allergies
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up: After administration of vaccine at 1:00 pm, I looked up and saw patient had fainted in chair, that time was maybe around 1:01 pm. When I rushed over to her, she regained consciousness, noticed she was not able to speak well, nurses removed her mask and we noticed her lips were swollen and was having an anaphylactic reaction, I then administered one dose of Epi-pen at 1:04 pm and called 911. We took her BP but it was high due to the Epipen injection, we tested her blood sugar. When the EMT arrived, they took over and took her to the ER.

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=912946&WAYBACKHISTORY=ON


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166